# SDR DALA2018051403316

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON OUTBD SIDE UNDER ACCESS PNL 445AR FWD LOWER CORNER OF CUTOUT STRUCTURE, 1 EA ANGLE BRACKET IS CRACKED 2 EA AREAS AS MARKED. REMOVED CRACKED -17 CLIP AND INSTALLED NEW -17 CLIP IAW BAC DWG 313N3052 REV B AND SRM 51-40-02 STEP 7.
